Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Norman, OK

March 30, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 30, 2016, 2:08 PM CDT for 4 counties in Oklahoma. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 2:08 PM CDT (19:08 UTC)
Expired
Mar 30, 2016, 2:35 PM CDT
In force
27 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 57 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:08 PM CDTHAIL 0.885 Ssw Cashion, OKNICKEL SIZE HAIL AT WATERLOO ROAD ONE HALF MILE WEST OF SARA ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:50 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

400 
WUUS54 KOUN 301908
SVROUN
OKC017-073-083-109-302000-
/O.NEW.KOUN.SV.W.0039.160330T1908Z-160330T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
208 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  WESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 300 PM CDT

* AT 208 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  CASHION...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUTHRIE...PIEDMONT...CRESCENT...CASHION...CEDAR VALLEY...CIMARRON CITY...
  SEWARD AND NAVINA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 152 AND 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3560 9766 3573 9780 3609 9750 3589 9729
TIME...MOT...LOC 1908Z 220DEG 39KT 3574 9766 

HAIL...1.25IN
WIND...60MPH
 
$$

WR
2 follow-up statements
718 
WWUS54 KOUN 301929
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
229 PM CDT WED MAR 30 2016

OKC017-073-109-301939-
/O.CAN.KOUN.SV.W.0039.000000T0000Z-160330T2000Z/
OKLAHOMA OK-KINGFISHER OK-CANADIAN OK-
229 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKLAHOMA...
SOUTHEASTERN KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3576 9750 3589 9766 3609 9750 3589 9729
TIME...MOT...LOC 1929Z 220DEG 39KT 3592 9748 

$$

OKC083-302000-
/O.CON.KOUN.SV.W.0039.000000T0000Z-160330T2000Z/
LOGAN OK-
229 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR WESTERN LOGAN COUNTY...

AT 229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GUTHRIE...MOVING
NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CRESCENT...CEDAR VALLEY...CIMARRON CITY AND SEWARD. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 153 AND 163.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3576 9750 3589 9766 3609 9750 3589 9729
TIME...MOT...LOC 1929Z 220DEG 39KT 3592 9748 

HAIL...1.00IN
WIND...60MPH
 
$$

WR
742 
WWUS54 KOUN 301935
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 PM CDT WED MAR 30 2016

OKC083-301945-
/O.CAN.KOUN.SV.W.0039.000000T0000Z-160330T2000Z/
LOGAN OK-
235 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LOGAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3576 9750 3589 9766 3609 9750 3589 9729
TIME...MOT...LOC 1934Z 220DEG 39KT 3597 9743 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:37 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 30, 12:37 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1237 PM CDT WED MAR 30 2016

.DISCUSSION...
FIRE WEATHER AND 30/18Z AVIATION DISCUSSIONS FOLLOW...

&&

.FIRE WEATHER...
A RED FLAG WARNING REMAINS VALID FOR WESTERN OKLAHOMA AND PORTIONS
OF WESTERN NORTH TEXAS THROUGH THIS EVENING. RAPID SCAN SATELLITE
OPERATIONS ARE BEING UTILIZED TO MONITOR FOR NEW FIRE IGNITIONS.

CRITICALLY DRY AIR IS BEGINNING TO SPREAD THROUGH THE OKLAHOMA
PANHANDLE AND TOWARD WESTERN OKLAHOMA AT THIS TIME. FIRE CONDITIONS
WILL DETERIORATE WEST OF THE DRYLINE THROUGHOUT THE AFTERNOON.
THE MOST FIRE EFFECTIVE CONDITIONS WILL OCCUR BETWEEN
APPROXIMATELY 3-7 PM...WHEN RH/WIND COMBINATIONS WILL APPROACH
AND/OR LOCALLY EXCEED EXTREMELY CRITICAL THRESHOLDS...ESPECIALLY
OVER WESTERN NORTH TEXAS AND SOUTHWESTERN OKLAHOMA. IT IS
IMPORTANT TO NOTE CONDITIONS WILL NOT BE AS SEVERE AS LAST
WEEK...BUT POSITIVE EFFECTS OF THE WEEKEND MOISTURE HAVE BEEN
MITIGATED IN FINE FUELS AND A FAVORABLE MESOSCALE PATTERN FOR FIRE
IS IDENTIFIED WITH A LOW LEVEL THERMAL RIDGE JUST WEST OF THE
DRYLINE BEING OVERSPREAD BY STRONGER WINDS ALOFT. PRIMARY CONCERN
WILL BE FOR MAINTAINING THE REPORTED 95 PERCENT CONTAINMENT OF THE
ANDERSON CREEK FIRE GIVEN TODAY/S CRITICAL WEATHER...AND
MONITORING FOR NEWLY DETECTED FIRE STARTS.

LINDLEY

&&

.AVIATION...30/18Z TAF ISSUANCE...
MVFR CONDITIONS AND VCTS CONTINUE TO BE THE PRIMARY CONCERNS FOR
AVIATORS ACROSS CENTRAL OKLAHOMA. EXPECT MVFR CONDITIONS TO
PERSIST FOR AIRFIELDS ACROSS CENTRAL AND INTO SOUTHWESTERN
OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS. VIS SAT AND OBS SHOW
SOME IMPROVEMENT TO CEILINGS... BUT CLOUDS HAVE BEEN SLOW TO MOVE
EAST. THUNDERSTORMS CURRENTLY AND ADDITIONAL DEVELOPMENT THIS
AFTERNOON WILL LIKELY IMPACT AIRFIELDS ACROSS SOUTHWESTERN
OKLAHOMA AND CENTRAL OKLAHOMA AND NORTHERN TEXAS. STRONG SOUTHWEST
WINDS THIS AFTERNOON... GUSTING 30 TO 35 KTS ACROSS WESTERN
OKLAHOMA... WILL IMPACT WESTERN AIRFIELDS. WINDS OVERALL WILL
REMAIN BREEZY OUT OF THE SOUTHWEST BEFORE SHIFTING TO THE
WEST/NORTHWEST LATE IN THE PERIOD.

KURTZ

&&

.PREV DISCUSSION... /ISSUED 1152 AM CDT WED MAR 30 2016/

DISCUSSION...
PRIMARY FORECAST FOCUS IS ON THE EVOLVING CONVECTIVE AND FIRE
WEATHER CONCERNS TODAY/TONIGHT.

CURRENTLY... I/VE STARTED... STOPPED... AND RE-WROTE THIS AFD
SEVERAL TIMES IN THE LAST HOUR... SO YES... IT/S A MESSY CONVECTIVE
SET UP TODAY. SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS PORTIONS OF CENTRAL AND EASTERN OKLAHOMA. FROM 16Z
SFC ANALYSIS... CONVERGENCE OF SFC WINDS AND HIGHER DEW POINTS...
MID TO UPPER 60S... HAVE POOLED ALONG A SUBTLE 850/700MB FRONT
ACROSS THE REGION. EXPECT THIS ACTIVITY TO CONTINUE AND PUSH
EASTWARD THROUGH THE EARLY AFTERNOON HOURS. SEVERE CHANCES FROM THIS
ACTIVITY WILL BE FOCUSED ON HAIL... WITH 1 TO 1 AND HALF INCH HAIL
EXPECTED WITH THE STRONGEST UPDRAFTS. BIG DISCUSSION IN THE OFFICE
AT THE MOMENT IS THE THOUGHT THAT THIS MAY BE THE EVENT FOR TODAY...
AS THIS DEVELOPMENT WILL HAVE SOME... POSSIBLY MODERATE IMPACT... ON
ANY DEVELOPMENT ALONG THE DRY LINE THIS AFTERNOON. WITH THAT IN
MIND... THE EXPERIMENTAL HRRR HAS DONE WELL OVER ITS LAST THREE RUNS
WITH THIS INITIAL CONVECTION AND WE/LL HAVE TO KEEP AN EYE ON IT
INTO THE AFTERNOON. I/LL TOUCH MORE ON THAT BELOW.

FIRST... DON/T FORGET FIRE WEATHER... IMPRESSIVE DEW POINTS UP
STREAM IN SOUTHEASTERN COLORADO/NORTHEASTERN NEW MEXICO... SINGLE
DIGITS TO TEENS... WILL CONTINUE TO ADVECT EASTWARD AS THE DRY LINE
CONTINUES TO DEVELOP JUST OFF THE LLANO ESTACADO IN THE EASTERN
PANHANDLES. AS THE DRY LINE SURGES EAST THROUGH 1 TO 3 PM ACROSS
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... RH VALUES WILL TANK INTO
THE LOW TO MID TEENS... WHILE ALREADY BREEZY S/SW WINDS INCREASE...
BECOMING MORE W/SW WITH GUSTS APPROACHING 30 TO 40 MPH THROUGH
THE AFTERNOON. CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL
PERSIST THROUGH SUNSET. AT PRESENT TIME... DO NOT PLAN ON MAKING
ANY CHANGES TO THE GOING RED FLAG WARNING IN EFFECT WITH THE
AFTERNOON FORECAST ISSUANCE.

STRONG TO SEVERE STORMS THROUGH THE AFTERNOON... AS MENTIONED
ABOVE... 16Z SFC ANALYSIS REVEALS THE SFC TROUGH/ASSOCIATED BOUNDARY
EXTENDS FROM CENTRAL KANSAS INTO NORTHWESTERN OKLAHOMA AND SOUTHWEST
INTO THE TEXAS PANHANDLE. WITH THE PUSH OF THIS BOUNDARY... CLOUD
COVER CONTINUES TO BREAK ALONG/AHEAD OF THE BOUNDARY... BUT
DISSIPATION IS SLOW... HAVE SEEN A FEW BREAKS AT THE OFFICE... AND
ON VIS... SO EXPECT THIS TREND TO CONTINUE THROUGH THE EARLY
AFTERNOON AS THE CURRENT/INITIAL CONVECTION PUSHES EAST. COULD SEE A
SHORT BREAK IN ACTIVITY ACROSS CENTRAL OKLAHOMA BEFORE THE DRY LINE
MAKES ITS SURGE INTO CENTRAL OKLAHOMA THROUGH 2 TO 4 PM.
LATEST EXPERIMENTAL HRRR... 30/13Z HAS COME IN MORE AGGRESSIVE WITH
OVERALL COVERAGE OF CONVECTION... AROUND 19 TO 20Z. THIS IS STILL
A MESSY CONVECTIVE SETUP... HOW THE ATMOSPHERE REBOUNDS FROM EARLY
CONVECTION WILL PLAY A VITAL ROLE THIS AFTERNOON. STILL... WITH
SIGNIFICANT SFC DEW POINTS... IN THE MID TO UPPER 60S APPROACHING
70... SBCAPE VALUES WILL POOL AHEAD OF THE DRY LINE IN THE 1500 TO
3000 J/KG RANGE. DEEP LAYER SHEAR SUGGESTS SUPPORT FOR DAMAGING
HAIL... UP TO GOLF BALLS... POSSIBLY LARGER... NEAR TENNIS BALLS.
AS FOR TORNADO POTENTIAL... LOW LEVEL SHEAR AND SFC WINDS ARE NOT
OVERLY IMPRESSIVE... 0-1 KM AND 0-3 KM HELICITIES ARE WEAK AS THE
DRY LINE PUSHES THROUGH CENTRAL OKLAHOMA THIS AFTERNOON... WITH
VALUES OF 0-1 KM HELICITY ONLY 50 TO 120 S2/H2. HOWEVER... WITH
LOWER LCLS AND STRONG UPDRAFT DEVELOPMENT... A TORNADO OR TWO
CANNOT BE RULED OUT. NOW... AS WE MOVE INTO THE AFTERNOON... THE
CHANCE FOR DAMAGING HAIL AND MORE ORGANIZED CONVECTION LOOKS TO
DEVELOP OVER SOUTH CENTRAL/SOUTHEASTERN OKLAHOMA. AFTER SUNSET...
THE LLJ WILL INCREASE AS THE H500 SHORT WAVE BEGINS TO SWING EAST
OFF THE HIGH PLAINS... INCREASING CONVECTIVE DEVELOPMENT ACROSS
SOUTHEASTERN OKLAHOMA... LIKELY EAST OF OUR CWA IN TULSA AND
SHREVEPORT/S AREAS. JUST A QUICK LOOK... BUT 0-1KM COMPUTED CAPE
AND 0-3KM SHEAR COMPARED TO CORFIDI VECTORS... A DECENT MCS WILL
LIKELY DEVELOP ACROSS THE NORTHERN PORTIONS OF THE ARKLATEX
TOWARDS THE OUACHITAS AND SOUTHERN OZARKS.

LATER AFDS ISSUED THIS AFTERNOON WILL CONTINUE TO FOCUS ON TODAY AND
TONIGHT.

KURTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  67  40  61 /  10   0   0   0
HOBART OK         44  68  37  61 /   0   0   0   0
WICHITA FALLS TX  46  70  42  61 /  10   0   0  10
GAGE OK           39  64  33  60 /   0   0   0   0
PONCA CITY OK     44  65  37  60 /  20   0   0   0
DURANT OK         54  70  44  61 /  40  10   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ004>006-
     009>011-014>016-021-022-033>037.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

09/04
Hazardous weather outlook, Mar 30, 12:00 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED MAR 30 2016

OKZ004>048-050>052-TXZ083>090-311700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY IN LOCATIONS
EAST OF DURANT AND ATOKA. THERE IS A SLIGHT RISK OF SEVERE STORMS
EAST OF A LINE FROM SEYMOUR...FREDERICK...WATONGA AND WAKITA.

.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL
OKLAHOMA THROUGH EARLY AFTERNOON. LARGE HAIL WILL BE THE PRIMARY
THREAT WITH THESE STORMS. ADDITIONAL THUNDERSTORM DEVELOPMENT
LATER THIS AFTERNOON IS EXPECTED TO BE ISOLATED...FORMING NEAR OR
JUST WEST OF I-35. THE PRIMARY THREAT FROM THE LATE AFTERNOON AND
EARLY EVENING STORMS WILL BE LARGE AND DAMAGING HAIL...POSSIBLY UP
TO THE SIZE OF TENNIS BALLS. DAMAGING WIND GUSTS AROUND 70 MPH MAY
ALSO ACCOMPANY THE STRONGER STORMS. THE TORNADO THREAT WILL BE
LOW.

.FIRE WEATHER...
EXTREME FIRE DANGER IS FORECAST THIS AFTERNOON FOR FAR SOUTHWEST
OKLAHOMA AND ADJACENT PARTS OF NORTHERN TEXAS. CRITICAL FIRE
DANGER WILL EXTEND FARTHER EAST AND INCLUDE AREAS WEST OF
CHEROKEE...WEATHERFORD...HOBART...AND SEYMOUR TEXAS. ALL OUTDOOR
BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO FIRES SHOULD BE
AVOIDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.FIRE WEATHER...
AN ELEVATED FIRE DANGER WILL EXIST MOST AFTERNOONS FROM THURSDAY
THROUGH EARLY NEXT WEEK...ESPECIALLY ACROSS WESTERN OKLAHOMA.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Mar 30, 1:02 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
102 PM CDT WED MAR 30 2016

OKZ031-032-301830-
HUGHES OK-SEMINOLE OK-
102 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUGHES AND
SOUTHEASTERN SEMINOLE COUNTIES UNTIL 130 PM CDT...

AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF WEWOKA...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3524 9610 3492 9658 3517 9670 3530 9644
      3529 9644 3529 9632
TIME...MOT...LOC 1800Z 224DEG 31KT 3512 9655
Special weather statement, Mar 30, 1:25 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
125 PM CDT WED MAR 30 2016

OKZ012-301900-
GARFIELD OK-
125 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GARFIELD COUNTY UNTIL 200
PM CDT...

AT 124 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRMONT...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3657 9746 3620 9747 3617 9770 3640 9782
      3659 9763 3659 9755
TIME...MOT...LOC 1824Z 220DEG 30KT 3640 9768

WR
Special weather statement, Mar 30, 1:32 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT WED MAR 30 2016

OKZ018-019-024-025-301900-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
132 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...SOUTHWESTERN LOGAN AND SOUTHEASTERN
KINGFISHER COUNTIES UNTIL 200 PM CDT...

AT 130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF EL RENO...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

LAT...LON 3542 9783 3557 9807 3599 9774 3581 9745
TIME...MOT...LOC 1830Z 217DEG 38KT 3557 9789
Special weather statement, Mar 30, 1:51 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT WED MAR 30 2016

OKZ008-301915-
KAY OK-
151 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KAY COUNTY UNTIL 215
PM CDT...

AT 149 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BRAMAN...
MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9693 3674 9746 3699 9746 3700 9744
TIME...MOT...LOC 1849Z 239DEG 40KT 3697 9729

WR
Special weather statement, Mar 30, 2:04 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
204 PM CDT WED MAR 30 2016

OKZ018-019-024-025-301930-
OKLAHOMA OK-CANADIAN OK-LOGAN OK-KINGFISHER OK-
204 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKLAHOMA...
NORTHEASTERN CANADIAN...LOGAN AND SOUTHEASTERN KINGFISHER COUNTIES
UNTIL 230 PM CDT...

AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
CASHION...MOVING NORTHEAST AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3604 9735 3598 9735 3601 9733 3601 9730
      3597 9727 3597 9725 3596 9723 3559 9765
      3573 9784 3613 9748
TIME...MOT...LOC 1902Z 221DEG 39KT 3573 9771
Special weather statement, Mar 30, 2:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
206 PM CDT WED MAR 30 2016

OKZ007-008-012-013-301930-
GRANT OK-NOBLE OK-KAY OK-GARFIELD OK-
206 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...WESTERN
NOBLE...KAY AND EASTERN GARFIELD COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTH OF BILLINGS TO 3 MILES NORTHEAST OF LOVELL...MOVING
NORTH AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3699 9704 3616 9726 3616 9763 3663 9751
      3700 9746
TIME...MOT...LOC 1904Z 201DEG 34KT 3660 9745 3610 9760

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:33 AM CDTRed Flag WarningOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Greer and 10 more17 hr
Mar 30, 9:19 AM CDTSpecial Weather StatementOUNCoal26 min
Mar 30, 9:36 AM CDTSpecial Weather StatementOUNCoal, Marshall39 min
Mar 30, 11:00 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma30 min
Mar 30, 11:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 11:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma44 min
Mar 30, 11:21 AM CDTSevere Thunderstorm WarningOUNPayne24 min
Mar 30, 11:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain52 min
Mar 30, 12:07 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie38 min
Mar 30, 12:09 PM CDTSpecial Weather StatementOUNLincoln21 min
Mar 30, 12:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 12:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Mar 30, 12:54 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 30, 1:00 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Mar 30, 1:02 PM CDTSpecial Weather StatementOUNSeminole28 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Mar 30, 1:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Mar 30, 1:51 PM CDTSpecial Weather StatementOUNKay24 min
Mar 30, 2:04 PM CDTSpecial Weather StatementOUNLogan26 min
Mar 30, 2:06 PM CDTSpecial Weather StatementOUNKay, Noble24 min
Mar 30, 2:16 PM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 30, 2:24 PM CDTSpecial Weather StatementOUNSeminole36 min
Mar 30, 2:31 PM CDTSpecial Weather StatementOUNNoble29 min
Mar 30, 2:33 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
Mar 30, 3:03 PM CDTSpecial Weather StatementOUNCarter27 min
Mar 30, 3:04 PM CDTSpecial Weather StatementOUNBryan26 min
Mar 30, 3:07 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens23 min
Mar 30, 3:13 PM CDTSevere Thunderstorm WarningOUNJefferson47 min
Mar 30, 3:18 PM CDTSpecial Weather StatementOUNNoble27 min
Mar 30, 3:30 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens45 min
Mar 30, 3:38 PM CDTSpecial Weather StatementOUNKay37 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens36 min
Mar 30, 4:10 PM CDTSpecial Weather StatementOUNCarter, Murray50 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
Mar 30, 4:21 PM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 4:33 PM CDTSevere Thunderstorm WarningOUNKay42 min
Mar 30, 4:52 PM CDTSpecial Weather StatementOUNMurray, Pontotoc38 min
Mar 30, 4:55 PM CDTSpecial Weather StatementOUNCotton35 min
Mar 30, 5:12 PM CDTSevere Thunderstorm WarningOUNKay33 min
Mar 30, 5:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Mar 30, 5:24 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc35 min
Mar 30, 5:27 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:28 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 5:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Mar 30, 5:57 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:58 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 6:04 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma41 min
Mar 30, 6:38 PM CDTSevere Thunderstorm WarningOUNLincoln37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.